# SDR SWAA116818

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 45,634 hours, 26,519 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: ES2101632
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - ON APPROACH, OVERHEAD PANEL P-5 PANEL ANNUNCIATOR WARNING LIGHTS ILLUMINATED ALL WITH NR 1 COM+2/NAV CONTROL PANELS FLASHING IN TEST MODE.  REMOVED AND REPLACED R33 MASTER TEST RELAY PER MM.
